Lybrate Mini logo
Lybrate for
Android icon App store icon
Ask FREE Question Ask FREE Question to Health Experts
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call

Dr Prasad Honap

General Physician Clinic

Shop 48, Shivanand Gardens Near mantri Park, Kothrud pune
1 Doctor · ₹500
Book Appointment
Call Clinic
Dr Prasad Honap General Physician Clinic Shop 48, Shivanand Gardens Near mantri Park, Kothrud pune
1 Doctor · ₹500
Book Appointment
Call Doctor
Report Issue
Get Help
Feed
Services

About

Our goal is to provide a compassionate professional environment to make your experience comfortable. Our staff is friendly, knowledgable and very helpful in addressing your health and fin......more
Our goal is to provide a compassionate professional environment to make your experience comfortable. Our staff is friendly, knowledgable and very helpful in addressing your health and financial concerns.
More about Dr Prasad Honap
Dr Prasad Honap is known for housing experienced General Physicians. Dr. Prasad Honap, a well-reputed General Physician, practices in pune. Visit this medical health centre for General Physicians recommended by 72 patients.

Timings

Mon-Sat
12:00 PM - 04:00 PM

Location

Shop 48, Shivanand Gardens Near mantri Park, Kothrud
Kothrud pune, Maharashtra - 411038

Doctor

Dr. Prasad Honap

MBBS, MD - General Medicine
General Physician
87%  (21 ratings)
38 Years experience
500 at clinic
₹350 online
View All

Services

Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
View All Services

Patient Review Highlights

  • "Professional" 1 review
  • "Professional" 1 review

Feed

Hai, my husband passing motion with black color since 2 days. He is not alcoholic. No fever but he is now weak. Any problem? And me.

MBBS, MD - General Medicine
General Physician
Ask Free Question
Hai, my husband passing motion with black color since 2 days. He is not alcoholic. No fever but he is now weak. Any p...
Stools can get black colour due to food or vegetables that we eat. But black coloured stools may also mean blood. It is wise that he should be seen by a surgeon asap.

I am a 21 years male and I am suffering from Tuberculosis, my eight months medication is over and last month drugs are ongoing. I take rifampicin, isoniazid 600 and combutol 1000 daily and regularly . Since last 3 months I have lost interest in alcohol and whenever I am with my friends and I take 1 or 2 peg of alcohol after half an hour later I start vomiting . My Liver function tests are normal everything is fine with my body but I cannot understand that before taking this medication I often drank 5-6 peg of alcohol but never vomited and now vomiting problem creates a huge embarrassment for me, well since last 3 months I had alcohol for only 3 times and all the three times I have vomited.

MBBS, MD - General Medicine
General Physician
Ask Free Question
I am a 21 years male and I am suffering from Tuberculosis, my eight months medication is over and last month drugs ar...
Well, it's good that you have limited your alcohol consumption to the minimum. Alcohol and isoniazid do not react well when taken together. Alcohol may increase the risk of liver damage with isoniazid. Those who are on isoniazid are advised to abstain from alcohol as they may have unpleasant side effects. Once the drug is stopped you will not have these symptoms after alcohol consumption.

I am 45 year male is on the following medicines: (i) Lartan AM (BP medicine) since 2 years (ii) Lipicure-TG since 2 months I am currently facing the following problem. My penis is not currently erected and due to which I face disturbed sexual life. Please suggest what to do? How to proceed. I have my lipid profile done. If required I will submit it.

MBBS, MD - General Medicine
General Physician
Ask Free Question
I am 45 year male is on the following medicines:
(i) Lartan AM (BP medicine) since 2 years
(ii) Lipicure-TG since 2 m...
Erectile dysfunction (ed) can be caused be due to many causes, to name a few 1. Atherosclerotic vascular disease in which the vessels become narrow and impede the blood flow. 2. Diabetes which can lead to ed due to its effect on narrowing of blood vessels taking blood to penis and its damage to nerves which supply the penis. 3. Hypertension 4. Obesity and lack of exercise 5. High blood lipids 6. Low levels of testosterone 7. Psychological lartan is known to improve erectile function and not affect it. In your case, I see long term uncontrolled lipid levels, obesity and hypertension as possible causes for ed. Please note that you need to take consultation of the physician who is treating your hypertension and hyperlipidemia (if any).

I am 55 years male, and having allergy & sinusitis (getting frequent sneezes and head ache) problem for the past 15 to 20 years. I have tried allopathy, homeopathy & ayurvedic treatments for the above ailment but could find permanent solution for this problem. I was advised surgery and I am avoiding it for the past 2 to 3 years and using'avil-25' most frequently and getting temporary relief. Pl suggest any permanent solution to me.

MBBS, MD - General Medicine
General Physician
Ask Free Question
It is possible that you have what is known a allergic Rhinitis. It is not a serious illness but at the most an inconvenience. It is going to stay with you and it's better to accept and adapt than try some weird remedies. Surgery is out of question. Ask your doctor if a nasal spray of local steroid and an anti-allergy medication will help you and get a prescription from him.
View All Feed

Near By Clinics